MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; FOLEY CATHETER TRAY
Model Number 897516
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was a hole in the packaging of the tray.
 
Additional Manufacturer Narrative
Received 1 foley catheter tray in open packaging.The reported event was confirmed as cause unknown.During visual inspection, it was noted that the package had a hole from the outside to the inside.The csr wrap, package and the tray were all damaged in the same direction.The received sample shows evidence that perforate from outside to inside.The inner components were not damaged.The root cause of damage in tray could not be determined.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).
 
Event or Problem Description
It was reported that there was a hole in the packaging of the tray.

Brand Name
BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER
Common Device Name
FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7067993
Report Number1018233-2017-06171
Device Sequence Number19147519
Product Code EZL
UDI-Device Identifier00801741025020
UDI-Public(01)00801741025020
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number897516
Device Catalogue Number897516
Device Lot NumberNGBU3420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1